The Annals of Probability

Cramer Type Large Deviations for Generalized Rank Statistics

Munsup Seoh, Stefan S. Ralescu, and Madan L. Puri

Full-text: Open access

Abstract

A Cramer type large deviation theorem is proved under alternatives as well as under hypothesis for the generalized linear rank statistic which includes as special cases (unsigned) linear rank statistics, signed linear rank statistics, linear combination of functions of order statistics, and a rank combinatorial statistic.

Article information

Source
Ann. Probab., Volume 13, Number 1 (1985), 115-125.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993070

Digital Object Identifier
doi:10.1214/aop/1176993070

Mathematical Reviews number (MathSciNet)
MR770632

Zentralblatt MATH identifier
0558.62019

JSTOR
links.jstor.org

Subjects
Primary: 60F10: Large deviations
Secondary: 62E20: Asymptotic distribution theory

Keywords
Linear rank statistics order statistics rank combinatorial statistic large deviation probabilities

Citation

Seoh, Munsup; Ralescu, Stefan S.; Puri, Madan L. Cramer Type Large Deviations for Generalized Rank Statistics. Ann. Probab. 13 (1985), no. 1, 115--125. doi:10.1214/aop/1176993070. https://projecteuclid.org/euclid.aop/1176993070


Export citation